Talk

Advanced search

Need advise.

(3 Posts)
Mrshand123 Tue 10-Jan-17 15:33:06

Hey I had my last depo shot on 11th Sept. So it ran out just over a month ago. I haven't had a period yet but ive had bad cramps and the last two day had a spot of blood! Not much. Does it mean my period is on its way? And does that mean ill be able to conceive? I really want a baby smile I lost one two years ago so its even more important to me to get pregnant. Its all I think about. Im I just getting my hopes up and its going to take longer or have I got a shimmer of hope that i can conceive soon? X

BoBo90 Tue 10-Jan-17 15:42:06

Your cycles can be very messed up/take a long time to return after depo. It could mean your period is on it's way or it could be a bit of spotting. Our bodies are never very clear when it comes to ttc. Best thing to do is try to monitor your ovulation. Watch out for egg white looking cervical mucus and maybe try ovulation kits. This way you will know what's going on.
You could have already ovulated, you could have af on the way or you could be pg! It's a waiting game in the first months after stopping contraception. Try to adopt a 'I'm not pregnant unless proven otherwise' attitude to start with otherwise you'll drive yourself mad!
Good luck 🙂 Xxx

Mrshand123 Tue 10-Jan-17 15:55:50

Thank you, Its just hard as at the moment everywhere I look is people coming out with there pregnant and I want to be that person lol. I know i
I just have to be patient. I'm dieting to keep weight down, I'm on folic acid, just need that bloody period to come lol.
I think I will go get ovulation kits. At least ill know if I am or not smile xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now